# SDR SWAA2023040509432

- Difficulty date: February 22, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON LOWERED CEILING AT AFT GALLEY AREA (1 EA) 2023-142562<[01] REPLACED BATTERY PACK ON LOWERED CEILING AT AFT GALLEY AREA RT SIDE I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED BATTERY PACK ON LOWERED CEILING AT AFT GALLEY AREA RT SIDE I.A.W B737-700 AMM 33-51-06-960-805.  SEE INDIVIDUAL SIGN-OFFS BELOW.
